# SDR C2XA05BT004

- Difficulty date: January 13, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 13,533 hours, 9,854 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 8152401
- Condition: Odor
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, BURNING SMELL IN COCKPIT.  MAINTENANCE RAN NR 1 AIR CONDITIONING PACK FOR 20 MINUTES WITH NO SMELL NOTED IAW EMB145 MM 21-51-00, OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
